Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On a routing problem


Author: Richard Bellman
Journal: Quart. Appl. Math. 16 (1958), 87-90
MSC: Primary 90.00
DOI: https://doi.org/10.1090/qam/102435
MathSciNet review: 102435
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a set of $ N$ cities, with every two linked by a road, and the times required to traverse these roads, we wish to determine the path from one given city to another given city which minimizes the travel time. The times are not directly proportional to the distances due to varying quality of roads and varying quantities of traffic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 90.00

Retrieve articles in all journals with MSC: 90.00


Additional Information

DOI: https://doi.org/10.1090/qam/102435
Article copyright: © Copyright 1958 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website